# SDR SWAA2022011146358

- Difficulty date: November 21, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Counterweight
- Condition: Corroded
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT HAS CORROSION ; / [01] REMOVED AND REPLACED RUDDER COUNTER-BALANCE WEIGHT IAW CMM55-40-09 STEP 2.C.(2)(B) PAGE302 AND STEP 2.C.(3)PAGE704. SRM 51-60-07-0G-0 STEP5.A.(6)(C)1)2) CAL TOOL: ID#4077A; S/N 0297200716; [02] VERIFIED CORRECTIVE ACTION 1 COMPLETE
